# SDR IPXA2019100747630

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673220700
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL JUST AFT OF AFT TAIL ACCESSORY BAY.  REMOVED AND REPLACED CRACKED INTERCOSTAL AT FR 86 - FR 87 STR 35R IAW A300 SRM 51-140-44. (MINOR REPAIR)
